# SDR SWIA202164312

- Difficulty date: December 27, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR FLOOR SILL ANGLE FOUND CORROSION ON PAX DOOR FLOOR SILL APPROX FS 349   (C CHECK RO 02-12-2022)   CORROSION REMOVED AT PAX DOOR FLOOR SILL APPROX FS 349 REF CRJ200 SRM 51-21-06, WITHIN LIMITS REF CRJ200 SRM 53-00-00. FINISH RESTORED ON FLOOR SILL AT FS349.00 IAW CRJ200 SRM 51-21-16.
